# SDR DXTA200500621

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N861QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 5,547 hours, 3,960 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0606
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAG FIRE LIGHT ILLUMINATED DURING CLIMBOUT AND EXTINGUISHED AFTER APPROX 10 SECS.  LIGHT ILLUMINATED AGAIN AFTER A FEW MINS AND EXTINGUISHED AGAIN AFTER 10 SECS.  REMOVED AND REPLACED FWD CABIN SMOKE DETECTOR.  PERFORMED SMOKE DETECTION SYSTEM TEST, SYSTEM OPS CHECK GOOD.  WORK DONE IAW RAYTHEON A/C HAWKER 800XP MM ADDENDA CH 26-11-00.
